# SDR P5CA2021030100054

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,141 hours, 22,429 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON GROUND L ENG TAI VALVE STAUS MESSAGE WHEN L ENG ANTI ICE VALVE TURNED OFF( PERFORMED ENG RUN, ANTI ICE VALVE OPERATES NORMAL IAW AMM 30-20-00 & 71-60-00  )
